Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:2
  • preuzimanja u poslednjih 30 dana:2

Sadržaj

članak: 1 od 1  
2005, br. 9, str. 25-41
On m-quasi-irresolute functions
(naslov ne postoji na srpskom)
aYatsushiro College of Technology - Department of Mathematics, Yatsushiro, Kumamoto, Japan
bUniversity of Bacau - Department of Mathematics, Bacau, Rumunia

e-adresanoiri@as.yatsushiro-nct.ac.jp, vpopa@ub.ro
Sažetak
(ne postoji na srpskom)
In this paper we introduce a new notion of m-quasi irresolute functions as functions from a set satisfying some minimal conditions into a topological space. We obtain some characterizations and several properties of such functions. This function lead us to the formulation of a unified theory of (θ, s)-continuity [26], α-quasi irresolute [24], weakly θ-irresolute [19] θ-irresolute [27], β-quasi irresolute [23].
Reference
Andrijević, D. (1986) Semi-preopen sets. Mat. Vesnik, 38, 24-32
Andrijević, D. (1996) On b-open sets. Mat. Vesnik, 48, 59-64
Arya, S.P., Bhamini, M.P. (1987) Some generalizations of pairwise Urysohn spaces. Indian J. Pure Appl. Math, 18, 1088-1093
Beceren, Y. (2000) On strongly α-continuous functions. Far East J. Math. Sci. Special, Volume, Part I (Geometry and Topology), 51-58
Cameron, D.E., Woods, G. (preprint) S-continuous and s-open mappings
Cammaroto, F., Noiri, T. (1989) Almost irresolute functions. Indian J. Pure Appl. Math, 20, 472-482
Carnahan, D.A. (1973) Some properties related to compactness in topological spaces. University of Arkansas, PhD Thesis
Crossley, S.G., Hildebrand, S.K. (1971) Semi-closure. Texas Journal of Science, 22, 99-112
Crossley, S.G., Hildebrand, S.K. (1972) Semi-topological properties. Fund. Math, 74, 233-254
Csaszar, A. (2002) General topology, generalized continuity. Acta Math. Hungar, 96, 351-357
di Maio, G. (1984) S-closed spaces, S-sets and S-continuos functions. Accad. Sci. Torino, 118, 125-134
di Maio, G., Noiri, T. (1987) On s-closed spaces. Indian J. Pure Appl. Math, 18, 226-233
di Maio, G., Noiri, T. (1988) Weak and strong forms of irresolute functions. Rend. Circ. Mat. Palermo, (2) 18, 255-273
Dlaska, K., Ergun, N., Ganster, M. (1994) Countably S-closed spaces. Math. Slovaca, 44, 337-348
el Abd-Monsef, M.E., Mahmoud, R.A., Lashin, E.R. (1986) β-closure and β-interior. J. Fac. Ed. Ain Shams Univ, 10, 235-245
el Abd-Monsef, M.E., Mahmoud, R.A., Nasef, A.A. (1990) Strongly semi-continuous functions. Arab. J. Phys. Math. Iraq, 11
el Abd-Monsef, M.E., el-Deeb S.N., Mahmoud, R.A. (1983) β-open sets and β continuous mappings. Bull. Fac. Sci. Assiut Univ, 12, 77-90
El-Deeb, S.N., Hasanein, I.A., Mashhour, A.S., Noiri, T. (1983) On p-regular spaces. Bull. Math. Soc. Sci. Math. R. S. Roumanie (N.S.), 27(75), 311-315
Ganster, M., Noiri, T., Reilly, I.L. (1988) Weak and strong forms of θ-irresolute functions. J Inst Math Comput Sci Math Ser, 1, 19-29
Herrmann, R.A. (1979) Rc-convergence. Proc. Amer. Math. Soc., 75, 2, 311-317
Jafari, S. (1998) On semi preirresolute functions. Far East J. Math. Sci, 6, 1003-1010
Jafari, S. (submitted) A new type of continuity
Jafari, S., Noiri, T. (2000) On β-quasi-irresolute functions. Mem. Fac. Sci. Kochi Univ. Ser. A Math, 21, 53-62
Jafari, S., Noiri, T. (2001) On α-quasi-irresolute functions. Rend. Circ. Mat. Palermo, (2) 50, 137-152
Jafari, S., Noiri, T. (2001) On strongly semu-regular spaces. Demonstratio Math., 34, 187-190
Joseph, J.E., Kwack, M.H. (1980) On S-closed spaces. Proc. Amer. Math. Soc, 80, 341-348
Khedr, F.H., Noiri, T. (1986) On θ-irresolute functions. Indian J. Math., 28, 211-217
Levine, N. (1963) Semi-open sets and semi-continuity in topological spaces. Amer. Math. Monthly, 70, 36-41
Lugojan, S. (1982) Generalized topology. Stud. Cerc. Mat, Romanian, 34, 348-360
Maheshwar, S.N., Thakur, S.S. (1985) On α-compact spaces. Bull. Inst. Math. Acad. Sinica, 13, 341-347
Maki, H. (1996) On generaziling semi-open and preopen sets. u: Report for Meeting on Topological Spaces Theory and its Applications, August Yatsushiro College of Technology, str. 13-18
Mashhour, A.S., el Abd-Monsef, M.E., el Deeb, S.N. (1982) On precontinuous and weak precontinuous mappings. Proc. Math. Phys. Soc. Egypt, 53, 47-53 (1983)
Mashhour, A.S., el Abd-Monsef, M.E., Hasanein, I.A., Noiri, T. (1984) Strongly compact spaces. Delta J. Sci., 8, 30-46
Mashhour, A.S., Allam, A.A., Mahmoud, F.S., Khedr, F.H. (1983) On supratopological spaces. Indian J. Pure Appl. Math, 14, 502-510
Mashhour, A.S., Hasanein, I.A., El-Deeb, S.N. (1983) α-continuous and α-open mappings. Acta Mathematica Hungarica, 41, 4, 213-218
Mukherjee, M.N., Basu, C.K. (1991) On semi-$\theta$-closed sets, semi-$\theta$-connectedness and some associated mappings. Bull. Calcutta Math. Soc., 83, 3, 227-238
Noiri, T., Jafari, S. (2002) Properties of (τ, s)-continuous functions. Topology and its Applications, 123, 167-179
Noiri, T., Popa, V. (2002) A unified theory of contra-continuity for functions. Annal. Univ. Sci. Budapesta Math, 44, 115-137
Noiri, T. (1977) On S-closed spaces. Ann. Soc. Sci. Bruxelles, 91, 189-194
Noiri, T. (1986) On S-closed spaces and S-perfect functions. Atti Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur., 120, 71-79
Njastad, O. (1965) On some classes of nearly open sets. Pacific Journal of Mathematics, 15, 961-970
Park, J.H., Lee, B.Y., Son, M.J. (1997) On δ-semiopen sets in topological spaces. J Indian Acad Math, 19, 59-67
Popa, V., Noiri, T. (2000) On M-continuous functions. Anal. Univ. 'Dunarea de Jos' - Galati, Ser. Mat. Fiz. Mecan. Teor. Fasc, II, 18 (23), 31-41
Popa, V., Noiri, T. (to appear) On weakly m-continuous functions. Mathematica, Cluj
Popa, V., Noiri, T. (submitted) On almost m-continuous functions
Raychaudhuri, S., Mukherjee, N. (1993) On δ-almost continuity and δ-preopen sets. Bull. Inst. Math. Acad. Sinica, 21, 357-366
Soundararajan, T. (1971) Weakly Hausdorff spaces and the cardinality of topological spaces. u: General Topology and its Relations to Modern Analysis and Algebra III, Proc. Conf. Kapur, 1986, Academia Prague, str. 301-306
Steen, L.A., Seebach, J.A. (1970) Counterexamples in topology. New York: Holt, Rinehart and Winston
Thompson, T. (1976) S-closed spaces. Proc. Amer. Math. Soc, 60, 335-338
Veličko, N.V. (1968) H-closed topological spaces. American Math. Soc. Transl. Ser., (2) 78, 103-118
 

O članku

jezik rada: engleski
vrsta rada: članak
DOI: 10.5937/MatMor0509025N
objavljen u SCIndeksu: 02.06.2007.

Povezani članci

Matematički vesnik (2010)
On s-closedness and S-closedness in topological spaces
Duszynski Zbigniew

Matematički vesnik (2011)
β-connectedness and S-connectedness of topological spaces
Duszyński Zbigniew

Mathematica Moravica (2009)
On e*-open sets and (D, S)*-sets
Ekici Erdal

prikaži sve [25]